# SDR HEEA966862

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Stepwear
- Location: Spur Adapter
- Part time: 934 hours
- Component: 23033193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED COMPRESSOR SCROLL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  SPLINE STEP WEAR BEYOND OVERHAUL LIMITS ON SPUR ADAPTER GEARSHAFT AFT TURBINE SPLINES. NEW PART INSTALLED.
